Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Langlands conjecture for $Gl_2$ of a local field


Author: Philip Kutzko
Journal: Bull. Amer. Math. Soc. 2 (1980), 455-458
MSC (1970): Primary 12B25, 20G05; Secondary 22E50, 12B15
DOI: https://doi.org/10.1090/S0273-0979-1980-14765-5
MathSciNet review: 561532
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Paul Gérardin and Philip Kutzko, Facteurs locaux pour 𝐺𝐿(2), Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 3, 349–384 (French). MR 597744
  • [JL] H. Jacquet and R. P. Langlands, Automorphic forms on GL(2), Lecture Notes in Math., vol. 114, Springer-Verlag, Berlin and New York, 1970. MR 401654
  • [K] P. Kutzko, On the supercuspidal representations of GL(2), Amer. J. Math. 100 (1978), 43-60. MR 507253
  • [R] R. Ree (communicated by W. Casselman).
  • [S] J.-P. Serre, Corps locaux, Hermann, Paris, 1968. MR 354618
  • [T] J. B. Tunnell, On the local Langlands conjecture for GL(2), Invent. Math. 46 (1978), 179-200. MR 476703
  • [W] A. Weil, Exercices dyadiques, Invent. Math. 27 (1974), 1-22. MR 379445
  • [Y] H. Yoshida, On extraordinary representations of GL, Algebraic Number Theory, S. Iyanaga (ed.), Tokyo, 1977, 219-303.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12B25, 20G05, 22E50, 12B15

Retrieve articles in all journals with MSC (1970): 12B25, 20G05, 22E50, 12B15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14765-5

American Mathematical Society